# SDR J7SA2020070600200

- Difficulty date: June 15, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N382FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500539
- Aircraft time: 543 hours, 335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHTS FLICKERING.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED THE NR 1 AND NR 2 EMERGENCY LIGHT BATTERY.  COMPLIED WITH OPERATIONAL TEST IAW AMM 33-52-01.  NO DEFECTS NOTED.  NR 1 P/N 6450LS-00 S/N 002189 NR 2 P/N 6450LS-00 S/N 001098.
